# SDR CA980521009

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320D2G
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Discharge Tube
- Part number: 229164
- Condition: Missing
- Location: Carburetor
- Component: Precision, 105217
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PRACTICING FORCED APPROACHES, FULL POWER WAS APPLIED FOR A GO-AROUND.  THE ENGINE DID NOT RESPOND AND STARTED TO COUGH, POWER WAS REDUCED AND THE AIRCRAFT LANDED.  POST-FLIGHT INSPECTION FOUND A SMALL PIECE OF BRASS TUBING IN THE NR 1 SPARK PLUG.  FURTHER INVESTIGATION FOUND THE CARBURETOR ACCELERATOR PUMP DISCHARGE TUBE WAS MISSING.  THE CARBURETOR WAS REPLACED.
